A certain subclass of analytic functions associated with operators of fractional calculus. (English) Zbl 0867.30015

Let \({\mathcal F} (n)\) denote the class of functions of the form: \(f(z)=z+ \sum_{k=n +1}^\infty a_kz^k\) \((a_k\geq 0; n\in\mathbb{N})\), which are analytic in the open unit disk. The authors consider the subclass \(S_{\lambda,\mu,\eta} (n,\sigma,\alpha)\) of functions in \({\mathcal F} (n)\) which also satisfy the following inequality: \[ \text{Re}\Bigl[\varphi_1 (\lambda,\mu,\eta) z^{\mu-1} \Bigl((1-\sigma) J_{0,z}^{\lambda, \mu,\eta} f(z)+\sigma zJ_{0,z}^{\lambda+1, \mu+1, \eta+1} f(z) \Bigr)\Bigr] >\alpha \]
\[ (0\leq\lambda <1;\;0\leq\alpha <1;\;0\leq\sigma \leq 1;\;\mu,\eta\in \mathbb{R};\;\mu<2;\;\lambda- \eta<2;\;\mu-\eta<2), \] where \(\varphi_m (\lambda,\mu,\eta) =\Gamma(1-\mu+m) \Gamma(1+\eta- \lambda+m)/ \Gamma(1+m ) \Gamma(1+\eta- \mu+m)\) and \(J_{0,z}^{\lambda, \mu,\eta}\) is a certain fractional derivative operator defined in terms of the Gauss hypergeometric function \(_2F_1\) [see H. M. Srivastava, M. Saigo and S. Owa, J. Math. Anal., Appl. 131, 412-420 (1988; Zbl 0628.30014)]. In this paper, some results connected with the new class \(S_{\lambda\mu,\eta} (n,\sigma,\alpha)\) of functions, including the characterization property, the radii of close-to-convexity, starlikeness, convexity and distortion inequalities, are obtained.


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
26A33 Fractional derivatives and integrals


Zbl 0628.30014
Full Text: DOI Link


[1] Srivastava, H. M.; Saigo, M.; Owa, S., A class of distortion theorems involving certain operators of fractional calculus, J. Math. Anal. Appl., 131, 412-420 (1988) · Zbl 0628.30014
[2] Raina, R. K.; Saigo, M., A note on fractional calculus operators involving Fox’s \(H\)-function on space \(F_{p,μ}\), (Kalia, R. N., Recent Advances in Fractional Calculus (1993), Global Publishing: Global Publishing Sauk Rapids, MN), 219-229 · Zbl 0789.33006
[3] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives: Theory and Applications (1993), Gordon and Breach Science: Gordon and Breach Science Reading, PA · Zbl 0818.26003
[4] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), John Wiley and Sons: John Wiley and Sons New York · Zbl 0789.26002
[5] (Srivastava, H. M.; Owa, S., Univalent Functions, Fractional Calculus, and Their Applications (1989), Halsted Press/John Wiley and Sons: Halsted Press/John Wiley and Sons Chichester/New York) · Zbl 0683.00012
[6] (Srivastava, H. M.; Owa, S., Current Topics in Analytic Function Theory (1992), World Scientific: World Scientific Singapore) · Zbl 0976.00007
[7] Altintaş, O.; Irmak, H.; Srivastava, H. M., A subclass of analytic functions defined by using certain operators of fractional calculus, Compututers Math. Applic., 30, 1, 1-9 (1995) · Zbl 0838.30012
[8] Duren, P. L., Univalent Functions, (Grundlehren der Mathematischen Wissenschaften, Volume 259 (1983), Springer-Verlag: Springer-Verlag New York) · Zbl 0398.30010
[9] Srivastava, H. M.; Karlsson, P. W., Multiple Gaussian Hypergeometric Series (1985), Halsted Press/John Wiley and Sons: Halsted Press/John Wiley and Sons Chichester/New York · Zbl 0552.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.